# SDR CALA2017071402214

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 58,838 hours, 12,390 cycles
- Engine: Pwa PW4084
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Actuator
- Part number: 8198101
- Part serial: 1335
- Condition: Faulty
- Location: Lt Stator Vane
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE DID NOT SPOOL UP ON THE TAKE OFF ROLL   STATUS MESSAGE FOR ENG CTL LT ENG EEC C1 L.  REPLACED THE NR 1 ENGINE STATOR VANE ACTUATOR IAW 75-31-02,  AMM 71-00 -00-800-801-N00 ACCPOMPLISHED  TESTS 3A,6 AND 15. ALL TESTS PASSED AND NO LEAKS NOTED.
